# SDR 08FDEA00849

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD FLAP AFT EDGE OF THE FLAP IS DELAMINATED ON THE UPPER SURFACE.  PREPARED & RESEALED IAW SRM 57-53-12 FIG 209.
